# SDR FDEA201907031473

- Difficulty date: July 3, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 81,286 hours, 19,798 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: PC1400
- Condition: Discharged
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  612     25-60  8295     03JUL19  IND  OPEN  U  LOGPAGES:2800327  POST FLIGHT INSPECTION FOUND L1 DOOR EVAC SLIDE  PRESSURE, PRESS TO TEST LIGHT INOP.  MEL  03JUL19 03:12   IND U  RELEASED FOR SERVICE PER MEL : 25-61-02  CATEGORY : C EXPIRATION : 13JUL19  "MEL 25-61-02: L 1 EVAC SLIDE REMOTE PRESS  INDICATOR - INOP. PER MEL 25-61-02, VERIFY AND RECORD IN THE AML, EVAC SLIDE SYS PRESS ADEQAUTE  ONCE EACH FLIGHT DAY."  FACT 06JUL19 01:34  EWR REMOVED AND REPLACED BATTERIES IN L1 DOOR SLIDE BOTTLE PRESS PTT PER AMM 25-61-04-4. OPS CK GOOD. REMOVED ITEM FROM MEL.
